# SDR SWAA2024110146204

- Difficulty date: October 7, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 58,269 hours, 35,093 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND UPPER AND LOWER SURFACE OF 986 FLOOR BEAM HOLES; RBL34; 38; TOP ONLY RBL42 MARKED<[01] REMOVED AND REPLACED THE DAMAGED FILLER AT BS 986 FLOOR BEAM UPPER SURFACE RBL 42 IAW SRM 53-70-51-2R-6 REPAIR 6;[02] RII ITEMS COMPLETE;[03] TASK COMPLETE
